# SDR 2000ZZZX715

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5246B
- Make and model: Cessna 152
- Aircraft serial: 15283815
- Engine: Lyc O235L2C
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Tube
- Part number: LW15688
- Condition: Disconnected
- Location: Oil Sump
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDUCTION TUE ATTACHED TO OIL SUMP BECAME LOOSE CAUSING ROUGH RUNNING ENGINE.  ENGINE OIL SUMP REPLACED TO CORRECT PROBLEM.  SUBMITTER STATED THIS IS SECOND ENGINE FOUND WITH THIS CONDITION ON FACTORY OVERHAULED ENGINE.
